Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lowest order invariants for real-analytic surfaces in $ {\bf C}\sp 2$


Author: Gary A. Harris
Journal: Trans. Amer. Math. Soc. 288 (1985), 413-422
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9947-1985-0773068-7
MathSciNet review: 773068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ M$ is a general real-analytic surface in complex euclidean two-space with complex tangent space at a point $ p$. Further suppose $ M$ is tangent to order $ k$ at $ p$. This paper determines a complete set of $ k$th order local holomorphic invariants for $ M$ at $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0773068-7
Article copyright: © Copyright 1985 American Mathematical Society